Journal of Symbolic Logic

Review: Per Lindstrom, First Order Predicate Logic with Generalized Quantifiers

G. Fuhrken

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 4 (1969), 650.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736971

JSTOR
links.jstor.org

Citation

Fuhrken, G. Review: Per Lindstrom, First Order Predicate Logic with Generalized Quantifiers. J. Symbolic Logic 34 (1969), no. 4, 650. https://projecteuclid.org/euclid.jsl/1183736971


Export citation